# SDR IPXA2014102784712

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-H.
